Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalized two-point boundary value problem


Authors: J. W. Bebernes and Robert Gaines
Journal: Proc. Amer. Math. Soc. 19 (1968), 749-754
MSC: Primary 34.36
DOI: https://doi.org/10.1090/S0002-9939-1968-0226098-3
MathSciNet review: 0226098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes, A subfunction approach to a boundary value problem for ordinary differential equations, Pacific J. Math. 13 (1963), 1053-1066. MR 0156018 (27:5951)
  • [2] L. Fountain and L. Jackson, A generalized solution of the boundary value problem for $ y'' = f(x,\;y,\;y')$, Pacific J. Math. 12 (1962), 1251-1272. MR 0163002 (29:305)
  • [3] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [4] H. B. Keller, Existence theory for two-point boundary value problems, Bull. Amer. Math. Soc. 72 (1966), 728-731. MR 0192116 (33:343)
  • [5] J. W. Bebernes and Robert Gaines, Dependence on boundary data and a generalized boundary value problem, J. Differential Equations (to appear). MR 0228738 (37:4317)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226098-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society